Chung, Won Sang. (1394). Relation of the nonlinear Heisenberg algebras in two dimensions with linear ones. , 9(3), 201-206. doi: 10.1007/s40094-015-0179-3
Won Sang Chung. "Relation of the nonlinear Heisenberg algebras in two dimensions with linear ones". , 9, 3, 1394, 201-206. doi: 10.1007/s40094-015-0179-3
Chung, Won Sang. (1394). 'Relation of the nonlinear Heisenberg algebras in two dimensions with linear ones', , 9(3), pp. 201-206. doi: 10.1007/s40094-015-0179-3
Chung, Won Sang. Relation of the nonlinear Heisenberg algebras in two dimensions with linear ones. , 1394; 9(3): 201-206. doi: 10.1007/s40094-015-0179-3


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب